An extension theorem in SBV and an application to the homogenization of the Mumford-Shah functional in perforated domains

Cagnetti, F and Scardia, L (2011) An extension theorem in SBV and an application to the homogenization of the Mumford-Shah functional in perforated domains. Journal de Mathematiques Pures et Appliquees, 95 (4). pp. 349-381. ISSN 0021-7824

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Richard Chambers
Date Deposited: 15 May 2013 10:52
Last Modified: 15 May 2013 10:52
URI: http://sro.sussex.ac.uk/id/eprint/44718
📧 Request an update